# SDR AWXA200300132

- Difficulty date: January 26, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 47,639 hours, 33,761 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6516300
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-14 CHECK 2 EACH 1/2" CRACKS WERE FOUND ON 178 BULKHEAD RADAR ANTENNA ATTACH BRACKET, R/H SIDE AT UPPER INBOARD AND OUTBOARD ATTACH POINTS.  MAINTENANCE STOP DRILLED CRACKS ON 178 BULKHEAD RADAR ANTENNA ATTACH BRACKET, R/H SIDE AT UPPER INBOARD AND OUTBOARD ATTACH POINTS, AND PERFORMED A HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED; FABRICATED A DOUBLER AND 2 EACH FILLERS;  INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, FIG. 210, PG. 276.
